# SDR AU001025

- Difficulty date: October 17, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 12600741
- Condition: Corroded
- Location: Elevator Tab Con
- Part time: 9,820 cycles
- Component: Elevator Tab Con
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM ACTUATOR CORRODED INTERNALLY WITH THE LUBRICANT DRIED OUT.  AIRCRAFT HAD BEEN STRIPPED AND RE-SPRAYED APPROXIMATELY SIX WEEKS PREVIOUSLY WHICH MAY HAVE CONTRIBUTED TO THE PROBLEM.  (X)
